# SDR 95ZZZM212

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 5U1881
- Condition: Not Controllable
- Location: Nr 1 Eng Prop
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 32 RETURNED TO BET DUE TO NR 1 ENGINE RPM 2900 ON TAKEOFF AND THE PROPELLER NOT CONTROLLABLE WITH TOGGLE SWITCH OR MASTER LEVER.  REPLACED PROP GOVERNOR.
